Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  Proper holomorphic discs avoiding closed convex sets
 
 
Title: Proper holomorphic discs avoiding closed convex sets
Author: Drnovšek, Barbara Drinovec
Appeared in: Mathematische Zeitschrift
Paging: Volume 241 (2002) nr. 3 pages 593-596
Year: 2002
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands